# SDR HNAA2014030300065

- Difficulty date: March 2, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 52,795 hours, 58,372 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 85720015004
- Part serial: 0040291
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NR 2 BOOT ON RT WING WOULD NOT INFLATE OR INDICATE.  R &  R L/E 613BR IAW AMM 57-00-00. OPS CHECKED GOOD.
